# SDR ABXA20250905215

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,562 hours, 28,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21939
- Condition: Detached
- Location: Zone 200
- Part time: 2,576 hours, 107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICE IN COCKPIT #3 POSITION PREVIOUSLY DEPLOYED.  REMOVED AND REPLACED #3 COCKPIT EMERGENCY DECENT DEVCE IAW AMM 25-61-03.  REPLACED 4 EACH WORN RETENTION SPRINGS IAW B767 SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
